On the Kodaira Dimension of the Moduli Space of Curves

DSpace/Manakin Repository

On the Kodaira Dimension of the Moduli Space of Curves

Citable link to this page

 

 
Title: On the Kodaira Dimension of the Moduli Space of Curves
Author: Harris, Joe; Mumford, David Bryant

Note: Order does not necessarily reflect citation order of authors.

Citation: Harris, Joe, and David B. Mumford. 1982. On the Kodaira dimension of the moduli space of curves. Inventiones Mathematicae 67(1): 23-86.
Full Text & Related Files:
Published Version: doi:10.1007/BF01393371
Other Sources: http://resolver.sub.uni-goettingen.de/purl?GDZPPN002098075
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3613574
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)

 
 

Search DASH


Advanced Search
 
 

Submitters